# SDR GTIA2024111938527

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,308 hours, 21,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR ON DESCENT THROUGH 10,000 DISSAPATED PRIOR TO LANDING -PERFORMED TSM 05-50-00 INSPECTION FOR ODOR RAN ENG #1 & #2 NO DEFECTS NOTED A/C OK FOR CONT SVC
